# SDR DHL9870631C

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 7 SPOILER CENTER HINGE CASTING CRACKED AT I/B LOWER END.  REMOVED AND REPLACED CENTER CASTING PER 727 SRM 57-10-1.  N/R 1698.
